Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 30, NWS La Crosse, WI

June 7, 2005Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 10:07 PM CDT for Wabasha County, Minnesota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 10:07 PM CDT (03:07 UTC)
Expired
Jun 7, 2005, 11:00 PM CDT
In force
53 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Wabasha County, MN

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 080307
SVRARX
MNC157-080400-
/O.NEW.KARX.SV.W.0030.050608T0307Z-050608T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1007 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WABASHA COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 1100 PM CDT

* AT 1007 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL OVER HAMMOND...OR ABOUT 16 MILES
  SOUTH OF LAKE CITY. THE SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS 79 AND 2 AROUND 1015 PM CDT...
  MILLVILLE AROUND 1020 PM CDT...
  COUNTY ROADS 31 AND 2 AROUND 1025 PM CDT...
  WEST ALBANY AROUND 1030 PM CDT...
  THEILMAN AND COUNTY ROADS 18 AND 4 AROUND 1045 PM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4442 9210 4438 9200 4433 9194 4428 9192
      4416 9231 4420 9233 4420 9246 4424 9251
      4429 9252 4444 9221

$$

RRS
4 follow-up statements
000 
WWUS53 KARX 080318
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1018 PM CDT TUE JUN 7 2005

MNC157-080400-
/O.CON.KARX.SV.W.0030.000000T0000Z-050608T0400Z/
WABASHA MN-
1018 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WABASHA COUNTY...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL OVER BREMEN...OR 
ABOUT 16 MILES SOUTH OF LAKE CITY. THE SEVERE STORM WAS MOVING 
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...MILLVILLE AND COUNTY ROADS 31
AND 2 AROUND 1025 PM CDT...WEST ALBANY AROUND 1030 PM CDT...THEILMAN
AND COUNTY ROADS 33 AND 4 AROUND 1055 PM CDT...KELLOGG AND KRUGER
CAMPGROUND AROUND 1100 PM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4442 9210 4438 9200 4433 9194 4428 9192
      4416 9231 4420 9233 4420 9246 4424 9251
      4429 9252 4444 9221

$$

RRS
000 
WWUS53 KARX 080335
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT TUE JUN 7 2005

MNC157-080400-
/O.CON.KARX.SV.W.0030.000000T0000Z-050608T0400Z/
WABASHA MN-
1035 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WABASHA COUNTY...

AT 1034 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL OVER BEAR 
VALLEY...OR ABOUT 12 MILES SOUTHWEST OF LAKE CITY. THE SEVERE STORM 
WAS MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...WEST ALBANY AND COUNTY ROADS
31 AND 2 AROUND 1040 PM CDT...HIGHWAY 63 AND COUNTY 2 AROUND 1045 PM
CDT...THEILMAN AND COUNTY ROADS 33 AND 4 AROUND 1050 PM CDT...LAKE
CITY AND ZUMBRO BOTTOMS CAMPGROUND AROUND 1055 PM CDT...MAPLE SPRINGS
AND WABASHA AROUND 1100 PM CDT...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4442 9210 4438 9200 4433 9194 4428 9192
      4416 9231 4420 9233 4420 9246 4424 9251
      4435 9255 4438 9243 4445 9227

$$

RRS
000 
WWUS53 KARX 080349
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1049 PM CDT TUE JUN 7 2005

MNC157-080400-
/O.CON.KARX.SV.W.0030.000000T0000Z-050608T0400Z/
WABASHA MN-
1049 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WABASHA COUNTY...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL OVER COUNTY ROADS 
31 AND 2...OR ABOUT 8 MILES SOUTH OF LAKE CITY. THE SEVERE STORM WAS 
MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...THEILMAN AND COUNTY ROADS 18
AND 4 AROUND 1055 PM CDT...LAKE CITY AND MAPLE SPRINGS AROUND 1100 PM
CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4442 9210 4438 9200 4433 9194 4428 9192
      4416 9231 4420 9233 4420 9246 4424 9251
      4435 9255 4438 9243 4445 9227

$$

RRS
000 
WWUS53 KARX 080358
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 PM CDT TUE JUN 7 2005

MNC157-080408-
/O.EXP.KARX.SV.W.0030.000000T0000Z-050608T0400Z/
WABASHA MN-
1058 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY HAS EXPIRED...

THE THUNDERSTORM THAT HAD BEEN SEVERE HAS WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING FOR WABASHA COUNTY HAS EXPIRED.

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN
POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4442 9210 4438 9200 4433 9194 4428 9192
      4416 9231 4420 9233 4420 9246 4424 9251
      4435 9255 4438 9243 4445 9227

$$

RRS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:05 PM CDT, 8 hours 2 minutes earlier.

Area forecast discussion, Jun 7, 2:05 PM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
205 PM CDT TUE JUN 7 2005

.SHORT TERM...THROUGH FRIDAY NIGHT

PRIMARY FORECAST CONCERNS REMAIN FOCUSED ON SEVERE WEATHER THREAT
NEXT FEW DAYS...AS WELL AS HEAVY RAIN POTENTIAL.

AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTH DAKOTA.
WARM FRONT EXTENDED FROM CENTRAL WI THROUGH SOUTHERN MN TO THE LOW.
TONGUE OF 70F DEW POINTS STRETCHED FROM IOWA INTO SOUTHEAST MN.
REMNANTS OF EARLY MORNING MCS THAT PRODUCED HAIL IN PORTIONS OF THE
FORECAST AREA HAD MOVED INTO CENTRAL WI.

OUTFLOW BOUNDARY EVIDENT IN VISIBLE SATELLITE IMAGERY AND RADAR
DATA FROM NEAR KLSE-KMSP. NEW STORMS HAVE BEEN DEVELOPING ALONG THIS
BOUNDARY JUST EAST OF KLSE. LAPS INDICATED SBCAPES HAVE BEEN BUILDING
AND WERE 3000-4000 J/KG AS A RESULT OF SUNSHINE RETURNING IN WAKE OF
MORNING CONVECTION. WATER VAPOR IMAGERY INDICATED MID LEVEL
CIRCULATION OVER PACIFIC NORTHWEST...WITH SEVERAL SHORT WAVES PIN-
WHEELING AROUND IT. SHORT WAVE OF INTEREST ADVANCING INTO WYOMING.

12Z 07JUN05 MODELS WERE SIMILAR WITH MASS FIELDS AND CONTINUE TO
SUGGEST MCS ACTIVITY CONTINUES NEXT FEW DAYS ACROSS THE UPPER
MIDWEST. GFS AND NAM STILL HAD DIFFERENCES WHERE MCS WILL TRACK...
THUS RESULTING IN DIFFERENCES ON LOCATION AND AMOUNT OF QPF.
CONFIDENCE MEDIUM THAT NAM SHOULD BE BEST MODEL THROUGH WEDNESDAY...
THEN CONFIDENCE LOW ON EXACT DETAILS WITH RESPECT TO RAIN CHANCES AND
ANY AREAS OF POTENTIALLY HEAVY RAINFALL AT THIS TIME. AS MENTIONED
YESTERDAY...UNCERTAINTY OF POSITION OF OUTFLOW BOUNDARIES INCREASE
THE UNCERTAINTY OF WHERE FOCUS FOR CONVECTION SHOULD BE FROM
WEDNESDAY ONWARD.

THROUGH TONIGHT...CONVECTION ANTICIPATED TO INITIATE BETWEEN 21Z-00Z
THIS EVENING FROM SOUTH-CENTRAL MN INTO NORTHWEST WI AND ALSO ALONG
OLD OUTFLOW BOUNDARY. HIGHEST WIND SHEAR VALUES OF 35KTS-40KTS
SITUATED IN NORTH AND WEST PORTIONS OF THE FORECAST AREA. EXTREME
INSTABILITY EXPECTED AREAWIDE WITH SBCAPES REACHING AS HIGH AS 4000
J/KG. DAMAGING WINDS AND LARGE HAIL WILL BE A THREAT...ALONG WITH THE
POSSIBILITY OF AN ISOLATED TORNADO IN PROXIMITY TO OUTFLOW BOUNDARY
AND/OR FRONT.

IN ADDITION...NOCTURNAL 850MB JET OF 50KTS WILL INTERCEPT THE FRONT.
CORFIDI VECTORS SUGGEST POSSIBILITY OF SLOW MOVING AND/OR BACK
BUILDING PROPAGATION OF STORMS. THUNDERSTORMS WITH HEAVY RAIN APPEAR
TO HAVE BEST POTENTIAL FOR REPEATING OVER SAME LOCATIONS ACROSS NORTH
CENTRAL WI...WHERE PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES POOL
NEAR THE FRONT. 3HRLY FLASH FLOOD GUIDANCE ACROSS THE ENTIRE FORECAST
AREA GENERALLY BETWEEN 2.5-3.5 INCHES...BUT WOULD NOT BE SURPRISED IF
THERE WERE LOCALIZED RUNOFF PROBLEMS.

WEDNESDAY THROUGH FRIDAY...FRONT WAVERS ACROSS THE UPPER MIDWEST.
THUS...SEVERE WEATHER POTENTIAL STILL VIABLE...ALONG WITH POTENTIAL
FOR EXCESSIVE RAINFALL. THIS BASED ON LARGE VALUES OF INSTABILITY AND
MODEL PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES. NUDGED RAIN
PROBABILITIES UPWARD ON WEDNESDAY BASED ON THEN NAM MODELS CONSISTENT
SIGNAL OF MCS MOVING INTO THE FORECAST AREA. ALSO...OPTED TO REISSUE
HYDROLOGIC OUTLOOK TO CONTINUE HEIGHTENED AWARENESS FOR POTENTIAL OF
EXCESSIVE RAINFALL THROUGH THE END OF THE WEEK.

.LONG TERM...SATURDAY THROUGH TUESDAY

SOUNDS LIKE A BROKEN RECORD...BUT ACTIVE WEATHER PATTERN EXPECTED
TO CONTINUE THROUGH THE WEEKEND AND INTO FIRST PART OF NEXT WEEK.
THIS CORROBORATED BY 00Z 07JUN05 GFSLR AND ECMWF WHICH INDICATED
STORM TRACK ACROSS THE CONUS WILL REMAIN SITUATED OVER THE UPPER
MIDWEST. THEREFORE...CURRENT DATA BASE APPEARS REASONABLE WITH
RESPECT TO BROAD BRUSH TECHNIQUE OF RAIN CHANCES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

THOMPSON
Hazardous weather outlook, Jun 7, 9:38 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
938 PM CDT TUE JUN 7 2005

IAZ008>011-018-019-029-030-WIZ054-055-061-081100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
938 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE NEAR AND NORTH OF INTERSTATE I-90 THIS
EVENING. AS THE STORMS EVOLVE INTO A LARGER AND MERGED
THUNDERSTORM COMPLEX...THE COMPLEX MAY TRY TO SHIFT SOUTH INTO IOWA
AND SOUTHWEST WISCONSIN. IF STORMS DUE MOVE SOUTH...CURRENT THINKING
IS THAT THESE STORMS WILL NOT BE SEVERE DURING THE OVERNIGHT HOURS.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA
TOWARD SUNRISE. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT BUT MAY BE WEDNESDAY
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-081100-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
938 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...SOUTHWEST AND CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS CONTINUE TO DECREASE IN OVERALL INTENSITY. THE
TORNADO THREAT HAS LESSEN AND ISOLATED WIND DAMAGE AND LARGE HAIL
REPORTS ARE THE MOST LIKELY THROUGH MIDNIGHT. THE FLOOD THREAT MAY BE
MORE INCREASED. ALTHOUGH SOILS ARE DRY...IF LARGE AMOUNTS OF RAIN ARE
RECEIVED /OVER 4 INCHES/ FLOODING COULD BE A THREAT OVERNIGHT.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS WILL LIKELY MOVE INTO
THE AREA TOWARD SUNRISE. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME
OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE DEACTIVATED SLOWLY THROUGH MIDNIGHT. AFTER
MIDNIGHT...HEAVY RAIN WILL BE THE MAIN THREAT THROUGH THE OVERNIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED EARLY WEDNESDAY AND WEDNESDAY
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BAUMGARDT/RABERDING/DAS

In the hours before

Local storm report, Jun 7, 8:55 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
855 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 N NEILLSVILLE         44.60N 90.59W
06/07/2005  1.75 INCH        CLARK              WI   TRAINED SPOTTER

&&

SCHRECK
Special weather statement, Jun 7, 9:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
0911 PM CDT TUE JUN 07 2005

MNZ079-086>088-094>096-WIZ032-033-080315-
BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA-
WINONA

THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 427 TO
EXPIRE FOR THE FOLLOWING AREAS

IN MINNESOTA THIS ALLOWS TO EXPIRE 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS ALLOWS TO EXPIRE 2 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WABASHA...
AUSTIN...DODGE CENTER...INDEPENDENCE...WINONA AND ROCHESTER.

WIZ017-029-034-041>044-080500-
ADAMS-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR

TORNADO WATCH NUMBER 430 REMAINS VALID UNTIL 12 AM CDT FOR THE
FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 7 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

JACKSON               LA CROSSE             MONROE

THIS INCLUDES THE CITIES OF...NEILLSVILLE...MEDFORD...GLENDALE...
FRANKLIN...LA CROSSE...ONALASKA AND MAUSTON.

DB
Local storm report, Jun 7, 9:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
922 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             PIGEON FALLS            44.42N 91.21W
06/07/2005  1.00 INCH        TREMPEALEAU        WI   LAW ENFORCEMENT

&&

SCHRECK
Local storm report, Jun 7, 9:27 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
927 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             WHITEHALL               44.37N 91.31W
06/07/2005  1.00 INCH        TREMPEALEAU        WI   UNKNOWN

&&

SCHRECK
Local storm report, Jun 7, 9:48 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
948 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             2 NW ORONOCO            44.18N 92.57W
06/07/2005  0.88 INCH        OLMSTED            MN   AMATEUR RADIO

&&

THOMPSON
Local storm report, Jun 7, 9:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
950 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             NORTHFIELD              44.47N 91.10W
06/07/2005  1.00 INCH        JACKSON            WI   LAW ENFORCEMENT

0805 PM     TSTM WND GST     10 E LUBLIN             45.08N 90.52W
06/07/2005  60 MPH           TAYLOR             WI   LAW ENFORCEMENT

            TREES UPROOTED.

0817 PM     HAIL             PLAINVIEW               44.17N 92.17W
06/07/2005  0.50 INCH        WABASHA            MN   EMERGENCY MNGR

0824 PM     HAIL             ELGIN                   44.13N 92.25W
06/07/2005  1.00 INCH        WABASHA            MN   AMATEUR RADIO

0844 PM     HAIL             2 NW ELBA               44.11N 92.05W
06/07/2005  0.75 INCH        WINONA             MN   EMERGENCY MNGR

0845 PM     HAIL             3 N NEILLSVILLE         44.60N 90.59W
06/07/2005  1.75 INCH        CLARK              WI   TRAINED SPOTTER

0848 PM     TSTM WND DMG     LITTLE VALLEY           44.08N 92.13W
06/07/2005                   OLMSTED            MN   EMERGENCY MNGR

            POWER LINE DOWN AND SMALL BRANCHES DOWN NEAR LITTLE
            VALLEY.

0919 PM     HAIL             2 NW ORONOCO            44.18N 92.57W
06/07/2005  0.88 INCH        OLMSTED            MN   AMATEUR RADIO

0920 PM     HAIL             PIGEON FALLS            44.42N 91.21W
06/07/2005  1.00 INCH        TREMPEALEAU        WI   LAW ENFORCEMENT

0925 PM     HAIL             WHITEHALL               44.37N 91.31W
06/07/2005  1.00 INCH        TREMPEALEAU        WI   UNKNOWN

&&

THOMPSON

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:18 PM CDTSevere Thunderstorm WarningARXWabasha, Winona57 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningARXOlmsted26 min
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningARXOlmsted30 min
Jun 7, 9:07 PM CDTFlash Flood WarningARXWabasha113 min
Jun 8, 12:02 AM CDTSevere Thunderstorm WarningARXWabasha43 min
Jun 8, 4:24 AM CDTSevere Thunderstorm WarningARXDodge37 min
Jun 8, 4:59 AM CDTSevere Thunderstorm WarningARXWabasha47 min
Jun 8, 5:07 AM CDTSevere Thunderstorm WarningARXOlmsted38 min
Jun 8, 5:20 AM CDTFlash Flood WarningARXWabasha3 hr
Jun 8, 6:13 AM CDTSevere Thunderstorm WarningARXFillmore32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.